Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Are Ehlers Danlos Syndrome, SLE and Sjogrens Syndrome related to my EDS ?

I have been diagnosed with Ehlers-Danlos Syndrome (classical) and am currently awaiting results for bloodwork checking for SLE (Lupus), Sjogren's Syndrome, Lymphoma, etc. I have always been aware of my EDS and the affects/symptoms and have dealt with them fine until recently. I am scared of a diagnosis of any of the things listed above. I am wondering that since they are all connective-tissue related, if it is possible that I am having all these new troubles because of EDS? Can EDS come with these other diseases/disorders, and am I more inclined to have them because of my EDS?
Asked On : Sun, 23 Jan 2011
Answers:  1 Views:  1023
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
Dear sir/madam there is no substantial evidence to relate occurance of SLE ,SJOGRENS with EDS. I feel the you need not worry too much.But is always possible that a person cal have two unrelated diseases at a time, a rare occurance though.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor